What so ever

If you take antipsychotics but you don’t have psychosis / schizophrenia, what will happen?

This topic was recently created by @crazy_dancer_arcade_pro.

Anyway, I want to clarify some things.

According to @ninjastar: “They would probably make you sleepy and depressed.”

I don’t think I have side effects of the medicine. Either it’s symptoms of “schizophrenia” (assuming I have it) or side effects of the medicine.

So, is it the side effects of the medicine or symptoms of schizophrenia?: lack of motivation and energy, sleeping disorder etc.

It might sounds crazy what I’m asking you guys but I just need to be absolutely sure!

I posted it on “Unusual Beliefs” - because I might be talking nonsenses, I don’t know.

Thanks in advance!

Fatigue, and lack of motivation, is both a sign of depressive mood, and can also be caused by anti-psychotics which make you drowsy.
It is common for schizophrenics to be misunderstood as someone who is lazy. It is the symptom of schizophrenia.

You were feeling depressed and unmotivated even when you weren’t taking medication, so it stands to reason that you’re experiencing symptoms of schizophrenia, and not just side effects.

2 Likes